I have been taking Seroquel for about 8 years for sleep and it doesn't work anymore. I went to my doctor today and he gave me a prescription for Trazodone, 50mg for sleep. I've heard Trazodone creates adverse reactions including nightmares so I decided to do some research of my own. I found out that one side effect is priapism, prolonged, painful erection, and that makes me wary of taking the drug. Has anyone here suffered from priapism after taking Trazodone?
Hi. I have been taking Trazodone for 20 years. I ave been on a steady dose of 150mgs for the most part with no issues. However It was increased to 300mgs and got Priapism. I dropped the dose back down straight away with no further issues. There was no serious long term implications other than been quite sore for 3-4 weeks afterwards.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2015 • 3 answers
Posted 8 Oct 2015 • 3 answers
Posted 31 Dec 2016 • 3 answers
Posted 8 Jan 2017 • 3 answers
Trazodone - I am currently on 20mg of amitriptyline (for IBS) and my doctor just prescribed 50 mg...
Posted 17 days ago • 2 answers